# SDR ASAA0994171

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 28,913 hours, 11,279 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 28,913 hours, 11,279 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 888207
- Condition: Damaged
- Location: Nr 1
- Part time: 28,913 hours, 11,279 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

ON T/O CLIMBING THRU 4000FT IN TURN FLAPS 1 GEAR UP.  WE HEARD A LOUD THUMP FOLLOWED BY A YAW TURN TO THE LT F/A REPORTED UNUSUAL NOISE ON THE LT ENG.  PILOTS DID NOT SEE ANY UNUSAL ENGINE OR PRESSURE INDICATIONS.  RETURNED TO LAS.  PAXS IN ROW 25/26 SAW A FIRE BALL AND THEN SMOKE ON NR 1 ENG.  DAMAGE FOUND STAGE 3 HPC BLD35.  MEASURED TO .055 DIM B. R&R NR 1 ENGINE PER TC 78471000 AND 78471001 WO # 10109.
